# SDR CA140716005

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,415 hours
- Engine: Pwa PT6A34
- System (JASC): 3397 · Light System Wiring
- Part: Resistor
- Part number: 361226
- Condition: Burned
- Location: Cockpit
- Part time: 31,063 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) EARLY IN THE INVESTIGATION OF THIS INCIDENT, IT WAS DECIDED THAT THIS DID NOT MEET THE REQUIREMENTS NECESSARY TO SUBMIT AN SDR, HOWEVER WE HAVE CHOSEN TO SUBMIT IT. THREE MINUTES AFTER REACHING CRUSE ALTITUDE (14000 FT), AN ELECTRICAL FIRE ODOR WAS NOTICED IN THE COCKPIT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE AIRPORT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BURNT RESISTOR (PART NUMBER 361226) IN THE OVERHEAD PANEL RESISTOR CLUSTER.  THE BURNT RESISTOR IS PART OF THE ENGINE INSTRUMENT PANEL LIGHTING SYSTEM.  THE RESISTOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
